Minimal Assumption Derivation of a Bell-type Inequality

Grasshoff, Gerd; Portmann, Samuel; Wüthrich, Adrian (2005). Minimal Assumption Derivation of a Bell-type Inequality. British Journal for the Philosophy of Science, 56(4), pp. 663-680. Oxford University Press 10.1093/bjps/axi140

[img]
Preview
Text
axi140.pdf - Published Version
Available under License Publisher holds Copyright.

Download (158kB) | Preview

John Bell showed that a big class of local hidden-variable models stands in conflict with quantum mechanics and experiment. Recently, there were suggestions that empirically adequate hidden-variable models might exist which presuppose a weaker notion of local causality. We will show that a Bell-type inequality can be derived also from these weaker assumptions.

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy
08 Faculty of Science > Institute of Theoretical Physics

UniBE Contributor:

Grasshoff, Gerd and Portmann, Samuel

Subjects:

500 Science > 530 Physics
100 Philosophy

ISSN:

0007-0882

Publisher:

Oxford University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

09 Sep 2020 14:10

Last Modified:

09 Sep 2020 14:10

Publisher DOI:

10.1093/bjps/axi140

BORIS DOI:

10.7892/boris.114970

URI:

https://boris.unibe.ch/id/eprint/114970

Actions (login required)

Edit item Edit item
Provide Feedback